# SDR QXEA0300301

- Difficulty date: February 24, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 11,386 hours, 16,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML51G60GY
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY LIGHT SWITCH AT FLIGHT ATTENDANTS POSITION INTERMITTANT.  REPLACED FLIGHT ATTENDANT'S EMERGENCY LIGHT SWITCH 3351-S2.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
